Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 301747, 7 pages
http://dx.doi.org/10.1155/2014/301747
Research Article

Fujita Exponent for a Nonlinear Degenerate Parabolic Equation with Localized Source

1School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China
2College of Mathematic and Information, China West Normal University, Nanchong 637002, China
3Division of Academic Periodicals, Xihua University, Chengdu 610039, China

Received 27 April 2014; Accepted 10 July 2014; Published 24 August 2014

Academic Editor: Hagen Neidhardt

Copyright © 2014 Yulan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Bimpong-Bota, P. Ortoleva, and J. Ross, “Far-from-equilibrium phenomena at local sites of reaction,” The Journal of Chemical Physics, vol. 60, no. 8, pp. 3124–3133, 1974. View at Google Scholar · View at Scopus
  2. E. DiBenedetto, Degenerate Parabolic Equations, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. L. Liang and J. N. Zhao, “Localization for the evolution p-Laplacian equation with strongly nonlinear source term,” Journal of Differential Equations, vol. 246, no. 1, pp. 391–407, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Z. Q. Wu, J. N. Zhao, J. X. Yin, and H. Li, Nonlinear Diffusion Equations, World Scientific Publishing, River Edge, NJ, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. N. Zhao, “The asymptotic behaviour of solutions of a quasilinear degenerate parabolic equation,” Journal of Differential Equations, vol. 102, no. 1, pp. 33–52, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. J.N. Zhao, “On the Cauchy problem and initial traces for the evolution p-Laplacian equations with strongly nonlinear sources,” Journal of Differential Equations, vol. 121, no. 2, pp. 329–383, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. V. A. Galaktionov and H. A. Levine, “On critical Fujita exponents for heat equations with nonlinear flux conditions on the boundary,” Israel Journal of Mathematics, vol. 94, pp. 125–146, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Z. P. Li and C. L. Mu, “Critical curves for fast diffusive non-Newtonian equations coupled via nonlinear boundary flux,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 876–883, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. P. Li, C. L. Mu, and Z. J. Cui, “Critical curves for a fast diffusive polytropic filtration system coupled via nonlinear boundary flux,” Zeitschrift für Angewandte Mathematik und Physik, vol. 60, no. 2, pp. 284–298, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. J. Wang, J. X. Yin, and C. P. Wang, “Critical exponents of the non-Newtonian polytropic filtration equation with nonlinear boundary condition,” Applied Mathematics Letters, vol. 20, no. 2, pp. 142–147, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. Ferreira, A. de Pablo, and J. L. Vazquez, “Classification of blow-up with nonlinear diffusion and localized reaction,” Journal of Differential Equations, vol. 231, no. 1, pp. 195–211, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. E. DiBenedetto and M. A. Herrero, “On the Cauchy problem and initial traces for a degenerate parabolic equation,” Transactions of the American Mathematical Society, vol. 314, no. 1, pp. 187–224, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. N. Zhao, “Existence and nonexistence of solutions for ut=divup2u+fu,u,x,t,” Journal of Mathematical Analysis and Applications, vol. 172, pp. 130–146, 1993. View at Google Scholar
  14. Z. Y. Xiang, “Localization for a doubly degenerate parabolic equation with strongly nonlinear sources,” Mathematical Methods in the Applied Sciences, vol. 33, no. 9, pp. 1078–1088, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. V. A. Galaktionov, “Blow-up for quasilinear heat equations with critical Fujita's exponents,” Proceedings of the Royal Society of Edinburgh, vol. 124, no. 3, pp. 517–525, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Z. L. Liang, “Critical exponents for the evolution p-Laplacian equation with a localized reaction,” Indian Journal of Pure and Applied Mathematics, vol. 43, no. 5, pp. 535–558, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus